# SDR DALA2025010600090

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 61,433 hours, 26,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 R4 DOOR INDICATION INOP. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER ON 4R DOOR AS REQUIRED. OPS CHECK GOOD. OK FOR SVC. (6541424)
